# SDR DALA2017100307273

- Difficulty date: October 2, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 116,168 hours, 14,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACKS M312 AND M7050 PER AMM 33-51-04. OPS CHECKS GOOD. OK FOR SVC.
